# SDR HEEA0011954

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5426U
- Make and model: Skrsky S76A
- Aircraft serial: 760167
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Output Flange
- Part number: 7636109103104
- Condition: Sheared
- Location: Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG OUTPUT SHAFT SHEARED AT THREADS. SCRAPPED PART.
